# SDR CA990401008

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3417 · Air Data Computer
- Part: Connector
- Part number: ARP4000622981910
- Condition: Mismanufactured
- Location: Air Data
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) COMPONENT FOUND WITH PIN E SHEARED OFF UPON RECEIPT FROM MANUFACTURE.
